# SDR FDKA200606134

- Difficulty date: June 22, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,466 hours, 12,116 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6069 MCO.  CREW REPORTED EMERGENCY EXIT SIGN AT SEAT 12C INOP.  MAINTENANCE CLEANED THE CONNECTOR ON THE EXIT SIGN AND OPS CHECK NORMAL.
